MathSciNet Relay Station
MathSciNet bibliographic data
MR3304634 03E55 (03E40 03E45 03E47)
Fuchs, Gunter; Hamkins, Joel David; Reitz, Jonas Set-theoretic geology. Ann. Pure Appl. Logic 166 (2015), no. 4, 464–501.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement